MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. SMARTSLEEVE SURGICAL GOWN, 2XL LONG; GOWN, SURGICAL

CIRPRO DE DELICIAS S.A. DE C.V. SMARTSLEEVE SURGICAL GOWN, 2XL LONG; GOWN, SURGICAL
Model Number 9071EL
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no sample or image available for this complaint.The report states there was a physical sample but later an email was received that indicated that the sample was discarded.The investigation was carried out with the information obtained from the customer report, lot number, and the batch record.According to the inspection record, no deviation was found in the manufacture of this particular lot.The device history record on the day of manufacturing for this particular product confirmed that the settings were within specifications.Without a physical sample or photograph illustrating the defect, it is not possible to determine the root cause of the defect in the product.The product is involved in different process of manufacturing and without any evidence of a photograph or a physical sample, it is difficult to determine the origin of the defect.Awareness documented training was provided to the employees involved in the process of this product in order to be alert about this kind of issue.We will continue monitoring our customer complaints data base for this and any other issues reported of the same nature in this catalog.
 
Event or Problem Description
Customer reported during procedure there was a tear in the surgical tech¿s gown.Sleeve tear was found during procedure.No treatment was required for the surgical tech.Additional antibiotics were administered to the patient prophylactically.The surgeon gave the patient keflex irrigation because of this incident due to possible contamination in addition to the cefazolin they received from anesthesia.

Brand Name
SMARTSLEEVE SURGICAL GOWN, 2XL LONG
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
MDR Report Key12342394
Report Number1423537-2021-00664
Device Sequence Number19967378
Product Code FYA
UDI-Device Identifier10885380063428
UDI-Public10885380063428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9071EL
Device Catalogue Number9071EL
Device Lot Number21CUD292
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/19/2021
Patient Sequence Number1